# SDR SIMA201108201

- Difficulty date: March 21, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 19,128 hours, 19,619 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3080 DURING CLIMBOUT THE CREW REPORTED A STRONG OIL SMOKE FROM PAC IN THE COCKPIT.  THE CREW ELECTED TO RETURN TO LAX.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH ETN EM-72-034R4 AND NO ODOR OR SMOKE WAS DETECTED.  NO PARTS REMOVED OR REPLACED.  A FUNCTIONAL CHECK FLIGHT WAS SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
